Peer Review under the responsibility of Mandsaur University, Mandsaur
Mathematics in the Asian region has grown tremendously in recent years. There is a need to have a journal to unite such a development. The Asian Journal of Mathematical Sciences(AJMS) is a new journal that aims to stimulate mathematical research in the Asian region. It publishes original research papers and survey articles on all areas of pure mathematics and theoretical applied mathematics. High standards will be applied in evaluating submitted manuscripts, and the entire editorial board must approve the acceptance of any paper.
The Journal aims to publish original work of importance in any field of Pure and Applied Mathematics and its Applications in the following fields (the areas are not limited to the following): Biology, Chemistry, Physics, Zoology, Health Science, Earth Science, Geology, Social Sciences, Industrial research, Computer Science, Agriculture and Forestry, Environmental Sciences, Statistics, Engineering, Natural Sciences, Political Sciences.
Vol 5 No 3 (2021): SPECIAL ISSUE: A Predictive Net-Seizing (HKLam) Theory and Futurism